THE STEADY FLOW OF A BINARY MIXTURE BETWEEN 2 ROTATING PARALLEL NONCOAXIAL DISKS


GOGUS M.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.30, no.5, pp.665-677, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 1992
  • Doi Number: 10.1016/0020-7225(92)90010-e
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.665-677

Abstract

A mixture of two incompressible Newtonian fluids is considered and the steady flow of a binary mixture between two parallel disks rotating about different axes with the same angular velocity is then investigated. An exact solution for velocity field is obtained.